# SDR HALA20250617033

- Difficulty date: June 15, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 19,630 hours, 4,224 cycles
- Engine: Iae PW1133GAJM
- Engine time: 19,087 hours, 3,933 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Leaking
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

EMERGENCY DECLARED. LOW OIL ENG #1 0.0 DECREASING FROM 18.0. AT SHUTDOWN ENG 1 QT 3.5. PILOT NOTED DURING EVENT OIL PSI 152 AND NO INFLIGHT SHUT DOWN PERFORMED. FOUND ENG STARTER LEAKING. REMOVED AND REPLACED PER AMM 80-11-01. LEAK AND OPS CHECK GOOD. ENGINE OIL SERVICED. OK FOR SVC
